Title: Upper Bound for the Size of Monotone Span Programs
Authors: Nikov, Ventzislav
Nikova, Svetla
Preneel, Bart
Issue Date: 2005
Publisher: IEEE
Host Document: IEEE Transactions on Information Theory vol:51 issue:6 pages:284-284
Conference: IEEE International Symposium on Information Theory location:Yokohama, Japan date:29 June - 04 July 2003
ISBN: 0-7803-7728-1
ISSN: 0018-9448
Publication status: published
KU Leuven publication type: IC
Appears in Collections:ESAT - COSIC, Computer Security and Industrial Cryptography (+)

Files in This Item:
File Description Status SizeFormat
article-156.pdf Published 0KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science